# SDR ASOA2013070908579

- Difficulty date: May 23, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 24,986 hours, 17,411 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE MAIN AVIONICS COMPARTMENT WHILE PERFORMING AN INTERNAL ZONE INSPECTION,  CORROSION WAS FOUND ON THE FWD SIDE OF FRAME 319.7 BETWEEN S26-27L.   REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.  REPAIR CLASSIFIED AS MAJOR.
